Alert archive / Alabama / River Flood Warnings in 2017

River Flood Warning 14, NWS Birmingham, AL

June 23, 2017Bibb County, Dallas County, Perry County, Alabama

NWS Birmingham, AL issued this river flood warning at Jun 23, 2017, 2:22 PM CDT for Bibb County, Dallas County, Perry County, Alabama. It took effect at Jun 23, 2017, 7:00 PM CDT. It was in force for 50 hr.

The area

The outline as issued.

The facts

Issued
Jun 23, 2017, 2:22 PM CDT (19:22 UTC)
In effect from
Jun 23, 2017, 7:00 PM CDT
Expired
Jun 25, 2017, 8:48 PM CDT
In force
50 hr
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Flood severity
Minor

Counties Bibb County, AL, Dallas County, AL, Perry County, AL

The radar

The Birmingham radar (KBMX), 38 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Cahaba River at Centreville (CKLA1). The gauge peaked at 26.85 ft at Jun 24, 2017, 2:00 PM CDT.

actionminormoderate10203006/2306/2406/2506/2606/27
Action stage
23 ft
Minor stage
23 ft
Moderate stage
36 ft
Major stage
42 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02424000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

867 
WGUS44 KBMX 231922
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning 
National Weather Service Birmingham AL 
222 PM CDT Fri Jun 23 2017

...The National Weather Service in Birmingham AL has issued a Flood 
Warning for the following rivers in Alabama... 

  Cahaba River At Centreville Affecting Bibb...Dallas and Perry 
  Counties.

.Rises have been slightly higher than earlier expected for the
Cahaba River at Centreville...and the river is now forecast to
briefly reach flood stage there later this afternoon or evening.
Therefore a flood warning is now in effect at Centreville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-240722-
/O.NEW.KBMX.FL.W.0014.170624T0000Z-170624T1200Z/
/CKLA1.1.ER.170624T0000Z.170624T0000Z.170624T0000Z.NO/
222 PM CDT Fri Jun 23 2017

The National Weather Service in Birmingham AL has issued a 

* Flood Warning for 
  the Cahaba River At Centreville.
* from this evening to Saturday morning...or until the warning is 
  cancelled.
* At 12:00 PM Friday The stage Was 22.7 feet. 
* Flood stage is 23 feet. 
* Minor flooding is forecast. 
* Forecast...The river is expected to rise to near flood stage this 
  evening...and then drop below flood stage by after midnight
  tonight.
* Impact...At 23 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
5 follow-up statements
658 
WGUS84 KBMX 240155
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
855 PM CDT Fri Jun 23 2017

...The flood warning continues for the Cahaba River At Centreville...

.Rises have been slightly higher than earlier expected for the
Cahaba River at Centreville...and the river is now forecast to
reach flood stage there later tonight. Therefore a flood warning
continues in effect at Centreville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Saturday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-241355-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170625T1350Z/
/CKLA1.1.ER.170623T2155Z.170624T0600Z.170625T0150Z.NO/
855 PM CDT Fri Jun 23 2017

...Flood Warning extended until Sunday morning...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* until Sunday morning...or until the Warning is cancelled.
* AT  8:00 PM Friday the stage was 23.4 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...The river will continue rising to near 24.4 feet by 
  after midnight tonight . The river will fall below flood stage 
  tomorrow evening .
* Impact...At 23.0 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
065 
WGUS84 KBMX 241328
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
828 AM CDT Sat Jun 24 2017


...The flood warning continues for the Cahaba River At Centreville...

.Heavy rainfall over the past week has produced water rises on the
Cahaba River at Centreville and a flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-250128-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170625T2150Z/
/CKLA1.1.ER.170623T2155Z.170624T1800Z.170625T0950Z.NO/
828 AM CDT Sat Jun 24 2017

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* until Sunday afternoon...or until the Warning is cancelled.
* AT  8:00 AM Saturday the stage was 25.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23 feet. 
* Forecast...The river will continue rising to near 26.3 feet by this
  afternoon. The river will fall below flood stage early tomorrow .

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
471 
WGUS84 KBMX 242046
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
346 PM CDT Sat Jun 24 2017

...The flood warning continues for the Cahaba River At Centreville...

.Heavy rainfall over the past week has produced water rises on the
Cahaba River at Centreville and a flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Sunday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-250846-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0054Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1254Z.NO/
346 PM CDT Sat Jun 24 2017

...Flood Warning extended until Sunday afternoon...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* until Sunday evening...or until the Warning is cancelled.
* AT  3:00 PM Saturday the stage was 26.9 feet. 
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 23.0 feet. 
* Forecast...The river will continue to fall to aproach flood stage by 
  Sunday morning.

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
899 
WGUS84 KBMX 251237
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
737 AM CDT Sun Jun 25 2017


...The flood warning continues for the Cahaba River At Centreville...

.Heavy rainfall over the past week is producing water rises on the
Cahaba River at Centreville and a flood warning remains in effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-260037-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0137Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1337Z.NO/
737 AM CDT Sun Jun 25 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* until this evening...or until the Warning is cancelled.
* AT  7:00 AM Sunday the stage was 23.6 feet. 
* Flood stage is 23 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 23 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$
716 
WGUS84 KBMX 251413
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
Flood Statement 
National Weather Service Birmingham AL
913 AM CDT Sun Jun 25 2017


...The flood warning continues for the Cahaba River At Centreville...

.Heavy rainfall during the past week is producing water rises on
the Cahaba River at Centreville and a flood warning remains in
effect.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive cars through flooded areas.  Turn Around...Don't Drown. 

Another statement will be issued by Monday morning...or sooner if 
conditions warrant.

&&

ALC007-047-105-260148-
/O.EXT.KBMX.FL.W.0014.000000T0000Z-170626T0148Z/
/CKLA1.1.ER.170623T2155Z.170624T1900Z.170625T1348Z.NO/
913 AM CDT Sun Jun 25 2017

...Flood Warning extended until this evening...The Flood Warning 
continues for
  The Cahaba River At Centreville.
* until this evening...or until the Warning is cancelled.
* AT  8:00 AM Sunday the stage was 23.3 feet. 
* Flood stage is 23 feet. 
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* Impact...At 23 feet...Pasture lands begin to flood in the 
  Centreville area. 

&&

LAT...LON 3313 8699 3292 8710 3281 8719 3281 8728
          3294 8719 3314 8704         

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Jun 23, 12:51 PM CDT, 1 hour 31 minutes earlier.

Area forecast discussion, Jun 23, 12:51 PM CDT, 1 hour 31 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
1251 PM CDT Fri Jun 23 2017

.UPDATE...
For 18Z Aviation.

&&

.DISCUSSION...

12Z KBMX sounding shows an unstable environment already developing
across central Alabama with surface based CAPE around 1600 J/kg
with a lifted index of -4. Expect surface based instability values
to increase as surface temperatures slowly rise through late
morning and into the afternoon hours. Convective temperature
values generally are around 82 degrees so expect some showers to
begin to develop from mid to late morning across the area.

The morning sounding additionally reveals low level directional
wind shear with surface winds slightly east of due south while
southwest winds generally develop above 950 mb. Speed shear also
is evident as speeds range from around 10 knots off the surface to
50 knots roughly between 850 and 900 mb. This speed and
directional shear produces 0-1 kilometer storm relative helicity
values over 250 m2/s2 with 0-3 km values over 280 m2/s2 while bulk
shear values around 40 knots within the 1 to 3 kilometer depths.

A review of regional Velocity Azimuth Display time height displays
this morning shows generally unidirectional south-southwesterly
flow with some tendency for more southerly flow at times. Again,
speed shear is more evident with values generally from 10-20
knots above the surface to values around 50 knots from 5,000 and
above.

Surface analysis depicts the remnants of Cindy located just
northwest of Memphis, Tennessee with estimated minimum central
pressure around 1000 mb per WPC analysis. The surface low will
continue to move northeast today, entering the Ohio River Valley
region tonight. A weak surface trough appeared to extend from the
surface low center southeast through north-central Mississippi
this morning.

Radar and satellite boundary analysis revealed a few low-level
boundaries moving northwest across our eastern counties. The
analysis was hampered further west due to cloud cover and
generally light precipitation.

Based upon these observations and analyses, best potential for
strong to severe thunderstorms remains across our western and
northwest counties with the greatest risk roughly along and
northwest of the Interstate 59 corridor from Gadsden to Birmingham
to Demopolis. The greatest low-level shear will be found across
west Tennessee, northern Mississippi and north-central Alabama
today while the higher amounts of available instability appear to
be found from northern and eastern Mississippi into west-central
and northern Alabama.

The best window of opportunity for strong to severe storms appear
to exist from late this morning through late this afternoon.
Surface heating will provide the necessary instability for the
development of convection while wind profiles will support
organized convection. Wind profiles are expected to become less
favorable for strong to severe storms this evening and overnight
as the surface low pulls further northeast away from the region.

05

&&

.AVIATION...
18Z TAF Discussion.

Primary Impacts: A line of shwrs/tstms will spread eastward across
north central Alabama thru 00z. Gradient winds ahead of the convective
line will be from the SSW at 12-18 knots with gusts to 25 knots,
but could gust to 40-50 knots along the leading edge of the line.

Cigs outside the convective line should stay above 3000 feet agl.
Vsbys will likely lower to less than 1 mile in any showers or
thunderstorms due to the tropical nature of the air mass. Little
if any aviation concerns at KMGM and KTOI thru 23z, but southern
end of the convective line should be reach these airports after
23z. The air mass will stabilize after 01z and tstm activity will
diminish greatly as the convective line pushes into Georgia. VCSH
expected overnight as a surface front approaches from the
northwest. IFR cigs will also likely form after 09z area wide due
to weak convergence ahead of the sfc front and very moist
conditons.

58/rose

&&

.FIRE WEATHER...

High rain chances will continue through Saturday with rain chances
decreasing for Sunday and Monday behind a cold front. There are
no fire weather concerns.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     72  83  65  83  60 /  90  50  20  10  10
Anniston    72  82  67  82  61 /  80  60  20  10  10
Birmingham  73  82  66  83  63 /  80  60  20  10  10
Tuscaloosa  73  83  67  85  64 /  80  60  20  10  10
Calera      73  83  68  83  63 /  80  70  30  10  10
Auburn      73  83  69  82  65 /  50  80  30  20  10
Montgomery  75  86  72  85  65 /  50  80  40  20  10
Troy        75  86  71  85  65 /  40  80  40  30  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Flash Flood Watch until 7 PM CDT this evening for the following
counties: Bibb...Blount...Chilton...Coosa...Etowah...Fayette...
Greene...Hale...Jefferson...Lamar...Marengo...Marion...Perry...
Pickens...Shelby...St. Clair...Sumter...Talladega...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Jun 23, 4:18 AM CDT, 10 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
418 AM CDT Fri Jun 23 2017

ALZ011>015-017>050-241230-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
418 AM CDT Fri Jun 23 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

There is a threat for brief tornadoes and isolated damaging wind
gusts from 11 AM to 7 PM today mainly along and north of a line from
Demopolis to Anniston. A lesser threat may extend as far south as
Interstate 85.

A risk for flash flooding will continue today. An additional 1 to 3
inches of rain is possible through this afternoon over already
saturated ground.

Rainfall the past few days has caused rises on area rivers. Minor
flooding is expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A potential for flash flooding may continue into Saturday along a
cold front. Additional rainfall of 1 to 2 inches is possible over
already saturated ground.

Rainfall the past few days has caused rises on area rivers. Minor
flooding may continue into the early part of the upcoming week.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
late this morning through this afternoon.

In the hours before

Local storm report, Jun 23, 1:50 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
150 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0118 PM     TSTM WND DMG     STONE WALL              33.61N 87.78W
06/23/2017                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN AT STOWE LOOP AND COUNTY ROAD 35.
            TIME ESTIMATED BY RADAR.

0106 PM     TSTM WND DMG     3 NW WAYSIDE            33.91N 87.92W
06/23/2017                   FAYETTE            AL   EMERGENCY MNGR

            TREES DOWN NEAR MOUNT WILLING CHURCH. TIME
            ESTIMATED BY RADAR.

&&
Local storm report, Jun 23, 1:53 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
153 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     TSTM WND DMG     VERNON                  33.76N 88.11W
06/23/2017                   LAMAR              AL   PUBLIC

            TREES DOWN NEAR HWY 17 AT VERNON POST
            OFFICE. TIME ESTIMATED BY RADAR.

&&
Special weather statement, Jun 23, 2:03 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Birmingham AL
203 PM CDT FRI JUN 23 2017

ALZ015-017-023-024-232000-
Walker-Jefferson-Tuscaloosa-Blount-
203 PM CDT FRI JUN 23 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN WALKER...
CENTRAL TUSCALOOSA...CENTRAL BLOUNT AND CENTRAL JEFFERSON COUNTIES...

At 202 PM CDT, radar indicated strong thunderstorms were located
along a line extending from near Kansas to near Berry to near Lake
Lurleen State Park. Movement was northeast at 50 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Birmingham, Tuscaloosa, Bessemer, Northport, Hueytown, Jasper,
Gardendale, Fairfield, Fultondale, Sumiton, Cordova, Dora,
Blountsville, Holt, Pleasant Grove, Midfield, Adamsville, Warrior,
Brighton and Kimberly.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3415 8656 3325 8704 3322 8710 3324 8714
      3322 8717 3319 8779 3333 8765 3396 8712
      3392 8708 3390 8710 3389 8701 3386 8699
      3387 8693 3392 8692 3397 8677 3403 8670
      3406 8671 3405 8668 3409 8669 3409 8668
TIME...MOT...LOC 1902Z 245DEG 44KT 3387 8756 3362 8759 3329 8774

JH/05
Local storm report, Jun 23, 2:04 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
204 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     LYNN                    34.05N 87.55W
06/23/2017                   WINSTON            AL   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN IN LYNN.
            TIME ESTIMATED BY RADAR.

&&
Local storm report, Jun 23, 2:05 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
205 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     DOUBLE SPRINGS          34.15N 87.40W
06/23/2017                   WINSTON            AL   911 CALL CENTER

            MULTIPLE TREES AND POWER LINES DOWN IN
            DOUBLE SPRINGS. TIME ESTIMATED BY RADAR.

&&
Local storm report, Jun 23, 2:15 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
215 PM CDT FRI JUN 23 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0128 PM     TSTM WND DMG     2 NNW HALEYVILLE        34.26N 87.62W
06/23/2017                   WINSTON            AL   PUBLIC

            TREES DOWN AT SHERWOOD PLACE AND DIME ROAD
            IN HALEYVILLE. TIME ESTIMATED BY RADAR.

&&

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 9:26 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter5 days
Jun 22, 9:29 PM CDTRiver Flood WarningBMXGreene, Hale, Marengo6 days
Jun 22, 11:34 PM CDTAreal Flood AdvisoryBMXDallas, Hale, Marengo, Perry6 hr
Jun 23, 12:08 AM CDTRiver Flood WarningBMXMontgomery44 hr
Jun 23, 12:16 PM CDTSevere Thunderstorm WarningBMXLamar, Marion59 min
Jun 23, 12:52 PM CDTSevere Thunderstorm WarningBMXFayette, Marion53 min
Jun 23, 12:57 PM CDTAreal Flood AdvisoryBMXLamar2 hr
Jun 23, 1:02 PM CDTSpecial Weather StatementBMXFayette, Pickens58 min
Jun 23, 1:25 PM CDTSpecial Weather StatementBMXWinston50 min
Jun 23, 1:26 PM CDTSevere Thunderstorm WarningBMXMarion, Winston49 min
Jun 23, 1:32 PM CDTSpecial Weather StatementBMXFayette, Pickens, Walker58 min
Jun 23, 1:33 PM CDTSevere Thunderstorm WarningBMXFayette4 min
Jun 23, 1:52 PM CDTAreal Flood AdvisoryBMXGreene, Hale, Tuscaloosa113 min
Jun 23, 2:03 PM CDTSpecial Weather StatementBMXJefferson, Tuscaloosa57 min
Jun 23, 2:14 PM CDTAreal Flood AdvisoryBMXJefferson3 hr
Jun 23, 2:40 PM CDTSpecial Weather StatementBMXBibb, Blount, Jefferson, Tuscaloosa65 min
Jun 23, 2:59 PM CDTSpecial Weather StatementBMXEtowah61 min
Jun 23, 3:13 PM CDTSpecial Weather StatementBMXShelby47 min
Jun 23, 3:20 PM CDTSpecial Weather StatementBMXMarshall25 min
Jun 23, 3:23 PM CDTSpecial Weather StatementBMXCalhoun, St. Clair, Shelby, Talladega67 min
Jun 23, 3:26 PM CDTAreal Flood AdvisoryBMXMarengo, Sumter3 hr
Jun 23, 3:30 PM CDTSpecial Weather StatementBMXBibb60 min
Jun 23, 3:31 PM CDTAreal Flood AdvisoryBMXBibb, Blount, Chilton, Etowah, Hale, Perry and 3 more3 hr
Jun 23, 3:43 PM CDTSpecial Weather StatementBMXMarengo47 min
Jun 23, 3:50 PM CDTSpecial Weather StatementBMXCalhoun, Cherokee, Talladega55 min
Jun 23, 3:57 PM CDTSpecial Weather StatementBMXChilton33 min
Jun 23, 4:12 PM CDTSpecial Weather StatementBMXPerry48 min
Jun 23, 4:35 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Cleburne40 min
Jun 23, 4:39 PM CDTSpecial Weather StatementBMXClay, Cleburne66 min
Jun 23, 5:22 PM CDTAreal Flood WarningBMXAutauga, Bibb, Chilton, Dallas, Greene, Hale and 6 more3 hr
Jun 23, 5:29 PM CDTAreal Flood AdvisoryBMXBlount, Calhoun, Chilton, Clay, Cleburne, Coosa and 8 more3 hr
Jun 23, 5:31 PM CDTSpecial Weather StatementBMXClay, Randolph59 min
Jun 23, 5:32 PM CDTAreal Flood WarningBMXBlount, Calhoun, Chilton, Clay, Cleburne, Coosa and 8 more3 hr
Jun 23, 6:17 PM CDTSpecial Weather StatementBMXChambers, Elmore, Randolph, Tallapoosa43 min
Jun 23, 6:53 PM CDTSpecial Weather StatementBMXChambers, Lee67 min

Nearby

River Flood Warnings in Alabama, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.